# SDR AALA202305016842

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 81,493 hours, 10,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK ESCAPE STRAP DOOR DAMAGED OR DOES NOT CLOSE. LATCH BROKEN. REPAIRED FIRST OFFICER ESCAPE ROPE DOOR LATCH/CATCH.
